Efficient closed-form estimation of large spatial autoregressions
Year of publication: |
2023
|
---|---|
Authors: | Gupta, Abhimanyu |
Published in: |
Journal of econometrics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4076, ZDB-ID 184861-6. - Vol. 232.2023, 1, p. 148-167
|
Subject: | Spatial autoregression | Efficiency | Many parameters | Networks | Autokorrelation | Autocorrelation | Räumliche Interaktion | Spatial interaction | Regionalökonomik | Regional economics | Schätztheorie | Estimation theory | Effizienz | Schätzung | Estimation |
-
Estimating efficiency in a spatial autoregressive stochastic frontier model
Kutlu, Levent, (2018)
-
Generalized Yule-Walker estimation for spatio-temporal models with unknown diagonal coefficients
Dou, Baojun, (2016)
-
Properties of the maximum likelihood estimator in spatial autoregressive models
Hillier, Grant H., (2013)
- More ...
-
Household sorting in an ancient setting
Gupta, Abhimanyu, (2021)
-
Order Selection and Inference with Long Memory Dependent Data
Gupta, Abhimanyu, (2019)
-
Inference on higher-order spatial autoregressive models with increasingly many parameters
Gupta, Abhimanyu, (2015)
- More ...